MAUDE Adverse Event Report: PULSION MEDICAL SYSTEMS SE PICCO CATHETER; PROBE, THERMODILUTION

PULSION MEDICAL SYSTEMS SE PICCO CATHETER; PROBE, THERMODILUTION
Model Number PV2015L20-A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further information about the event has been requested.Investigation is ongoing.A supplemental emdr will be sent when the investigation is completed.
 
Event or Problem Description
It has been reported that when the picco catheter pv2015l20-a was passed through the femoral artery, blood was seen coming out from the part that was outside the patient's skin, which is why it was necessary to request another input.Blood loss has been described as a "few drops".No harm or clinical consequences occurred.Manufacturer reference: #: (b)(4).
 
Additional Manufacturer Narrative
A retain sample of the same batch has been inspected but no deficiency could be detected during visual and functional testing.No similar complaints have been received for this batch.A dhr check could not identify any non-conformities or deviations relevant to the reported issue.A 100 % leak test is performed during production.Overall, it can be concluded that there is no indication for a systematic root cause as a deficiency of design, production or material due to the very low complaint rate (< 0,01 %, considering all types of picco catheters).A leakage in the blue intravascular tubing close to the channel separation has been confirmed based on the provided picture and video.The device has been discarded.Therefore, it is not possible to determine if the complained device had any deviations from specification or an user error occurred, which could have contributed or caused the event.The ifu states warnings in regards to leakage and damaging of the catheter: "warning: do not alter or cut the catheter, guide wire, or any other set component during insertion, use or removal." and "warning: kinks, bending or handling with a clamp can irreversibly damage the catheter.", "do not use the catheter or accessories if any sign of product damage is visible." the complaint investigation has been performed to the most possible extent.Upon the event occurrence the device was involved and used on a patient for advanced hemodynamic monitoring.No harm or clinical consequences occurred.The issue is monitored on a regularly basis in order to detect early trends.As there is no trend for this kind of issue, no additional actions will be taken.H3 other text : device discarded by the hospital.
 
Event or Problem Description
Manufacturer reference: # (b)(4).

Brand Name
PICCO CATHETER
Common Device Name
PROBE, THERMODILUTION
Manufacturer (Section D)
PULSION MEDICAL SYSTEMS SE
hans-riedl-strasse 17
feldkirchen 85622
GM  85622
MDR Report Key11788834
Report Number3003263092-2021-00008
Device Sequence Number19837857
Product Code KRB
UDI-Device Identifier04250094500931
UDI-Public(01)04250094500931(17)240430(11)190506(10)662103
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K171620
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberPV2015L20-A
Device Catalogue Number6885049
Device Lot Number662103
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/30/2021
Supplement Date Received by Manufacturer05/25/2021
Initial Report FDA Received Date05/07/2021
Supplement Report FDA Received Date05/27/2021
Patient Sequence Number1
Patient Weight72